# SDR CA990311002

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572301
- Condition: Failed
- Location: Ignition
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LEFT ENGINE WAS STARTED AND DURING THE MAG DROP TEST, ELECTRICAL SMELL WAS DETECTED AND ARCING COULD BE HEARD.  THE MAGNETO SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  A SUBSEQUENT INSPECTION OF A MAGNETO SWITCH REVEALED THAT IT WAS INTERNALLY SHORTED.  NO RECORD OF WHEN THIS SWITCH WAS LAST REPLACED, BUT THE DATE ON THE SWITCH WAS 77-04.
